# SDR UHLA2014020300087

- Difficulty date: February 3, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 26,780 hours, 16,605 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB, RIB II CRACKED FWD OF MID SPAR AT AFT END OF UPPER FLANGE.  REMOVED THE CRACKED FLANGE AND FABRICATED AND INSTALLED REPAIR ANGLE IAW ETD2014-170-010716.
